66465members
350374posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Dizziness caused by letrozole?

2 REPLIES 2
Highlighted
Member

Re: Dizziness caused by letrozole?

Thanks, Jaybro. I changed from the Cilpa (Cipra?) brand to Accord a few weeks ago at the suggestion of my oncologist, as I was experiencing pain in my right hip and my left side ribs. That has more or less stopped, but I now have flushes (manageable so far) and this dizziness. I am on a trial where I skipped chem, but I did have radiotherapy after a mastectomy. Six months on and I still get pain in the soft tissues on that side of my chest. Not sure who I would speak to about it now, especially at the moment when the GP surgery is under such huge pressure and they are only seeing patients by invitation. And I am no longer under oncologist care. Don't know what to do for the best. Wait and see, I suppose ...

Highlighted
Member

Re: Dizziness caused by letrozole?

Hi

 

I’ve been on anastrozole since last May. They’re similar in their actions on the body and have similar side effects. I’ve experienced what you’re describing but, since I’d also experienced it during chemo, I attributed it to lingering effects and call it chemo-fug. I find particularly in the evening, it’s like a heavy layer is lining my eyes and brain. Memory problems and “mental fuzziness” are stated side effects. Sooo... if it gets worse, have a look at some of the letrozole threads and see if other users mention benefiting from a change of brand. If that doesn’t work (of course there’s no clinical evidence, it’s anecdotal but worth a try) consult your prescriber, presumably your GP now. It may well be, if it’s impossible to live with, you will need to try a different AI. Good luck and stay safe x

Highlighted
Member

Dizziness caused by letrozole?

I've been taking letrozole since late last September. Over the past three weeks or so, I have been getting dizzy spells. I don't have to be doing anything, sometimes they happen just as I'm sitting down. Could this be down to letrozole, and if so, what can I do about it?